I'm now on all of the supplements the doctor suggested. I added them one at a time so that I could figure out if one of them wasn't agreeing with me. Well one of the last ones I added seems to be causing problems. Basically I'm getting cramps in my lower abdomen. The trick is figuring out if it is wheat ingestion (I cheat a lot), the CFS, my girl parts acting up, or one of the supplements. I'm beginning to suspect the supplements. Some of them I only take at night. There are so many I split up the dosing into three parts, breakfast, lunch and dinner. My guts only seem to hurt after the lunch dose. Since my innards seem to be hurting at the same time everyday rather than on a random schedule I'm pretty sure it is one of the pills.
So I did a little research on the pills I take at lunch and dinner (yes I have to double dose on each of these), Quercetin, alpha lipoic acid and acetyl L-carnitine. While all three have various side effects the one I think might be causing most of the problems is the quercetin. Apparently it interacts with both the Celebrex and trazadone that I'm on. It also causes digestive upset (big hint here). Acetyl L-carnitine can also cause upset but not as much as the quercetin, so I'm going to drop it out of my regimen for a couple of days and see if my belly aches go away.
Now, if I could only stop eating wheat like I'm supposed to I'd be all set.